# SDR UIEA2019022213300

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 98,187 hours, 18,352 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1U11715
- Part serial: TLS22649
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORTED TAKE OFF DUE TO "TAKE OFF CONFIG WARNING". SPEED WAS APPROXIMATELY 60 KNOTS. ( REMOVED AND REPLACED LEFT BODY GEAR OUTBOARD STEERING ACTUATOR. OPS CHECK GOOD AND NO MESSAGES PRESENT I.A.W. B747 AMM 32-53-11-404-010.     )
